# SDR IPXA2024110335327

- Difficulty date: October 29, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,935 hours, 21,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62962
- Part serial: 1040
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WONT OPERATE ELECTRICALLY.  DRC SUBTASK C/W. T/S PER WDM 52-11-01-4. FOUND DOOR LOCK PIN SOLENOID MICRO SWITCH A2 AND A1 INTERMITTENTLY FAILING. REMOVED AND REPLACED L1 DOOR LOCK PIN SOLENOID PER AMM 52-10-06. OPS NORMAL. NO MX REVERSAL ACTION REQUIRED. MEL 52-10-1-2-0-1 CLEARED, PLACARDS REMOVED
